# SDR YENA20150816358

- Difficulty date: August 16, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N346JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000504
- Aircraft time: 10,553 hours, 6,695 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION BLISTER ON LT SEAT TRACK AND FRAME 18.  REPAIRED BY BLEND-OUT, NDT, CUTTING OUT DAMAGE, FABRICATING AND INSTALLING DOUBLER IAW SRM 53-10-10.
